The fundamental representation of a completely regular semigroup.
Semigroup forum, Tome 12 (1976), pp. 341-346
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1976__12_134185,
author = {A.H. Clifford},
title = {The fundamental representation of a completely regular semigroup.},
journal = {Semigroup forum},
pages = {341--346},
year = {1976},
volume = {12},
zbl = {0345.20060},
url = {http://geodesic.mathdoc.fr/item/SF_1976__12_134185/}
}
A.H. Clifford. The fundamental representation of a completely regular semigroup.. Semigroup forum, Tome 12 (1976), pp. 341-346. http://geodesic.mathdoc.fr/item/SF_1976__12_134185/